| Model Number |
01.26.2852MHC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Pain (1994)
| Date of Event |
02/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 7 february 2025: lot 2408661: (b)(4) items manufactured and released on 21-may-2024.Expiration date: 2029-apr-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved in the event, batch review performed on 7 february 2025.Ball heads: mectacer 01.29.202 mectacer head biolox delta dia.28 12/14-m (k112115) lot.2426868 lot 2426868: (b)(4) items manufactured and released on 09-oct-2024.Expiration date: 2029-sep-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting pain due to developing a hematoma and the cause is unknown.About 1 week after the primary surgery, the surgeon revised the head and liner.The surgery was completed successfully.